Change search
ReferencesLink to record
Permanent link

Direct link
Stable and entropy satisfying approximations for transonic flow calculations
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1980 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 34, no 149, 45-75 p.Article in journal (Refereed) Published
Abstract [en]

Finite difference approximations for the small disturbance equation of transonic flow are developed and analyzed. New schemes of the Cole-Murman type are presented fpr which nonlinear stability is proved. The Cole-Murman scheme may have entropy violating expansion shocks as solutions. In the new schemes the switch between the subsonic and supersonic domains is designed such that these nonphysical shocks are guaranteed not to occur. Results from numercial calculations are given which illustrate these conclusions

Place, publisher, year, edition, pages
1980. Vol. 34, no 149, 45-75 p.
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90519DOI: 10.2307/2006220OAI: diva2:505760
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
Mathematics of Computation
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link